Translator Disclaimer
15 August 2007 Holomorphic curves in complex spaces
Barbara Drinovec Drnovšek, Franc Forstnerič
Author Affiliations +
Duke Math. J. 139(2): 203-253 (15 August 2007). DOI: 10.1215/S0012-7094-07-13921-8

Abstract

We study the existence of topologically closed complex curves normalized by bordered Riemann surfaces in complex spaces. Our main result is that such curves abound in any noncompact complex space admitting an exhaustion function whose Levi form has at least two positive eigenvalues at every point outside a compact set, and this condition is essential. We also construct a Stein neighborhood basis of any compact complex curve with C2-boundary in a complex space

Citation

Download Citation

Barbara Drinovec Drnovšek. Franc Forstnerič. "Holomorphic curves in complex spaces." Duke Math. J. 139 (2) 203 - 253, 15 August 2007. https://doi.org/10.1215/S0012-7094-07-13921-8

Information

Published: 15 August 2007
First available in Project Euclid: 31 July 2007

zbMATH: 1133.32002
MathSciNet: MR2352132
Digital Object Identifier: 10.1215/S0012-7094-07-13921-8

Subjects:
Primary: 32C25, 32F32, 32H02, 32H35
Secondary: 14H55

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
51 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.139 • No. 2 • 15 August 2007
Back to Top